| Model Number |
222.660 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient weight is unknown.Ate of non-union is unknown.Additional procodes: hty, jdw, hwc.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.A device history record review has been requested.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent an orthopedic procedure to remove the 4.5 mm locking compression plate (lcp) condylar plate and unknown screws from the patient¿s distal femur due to non-union.The patient was revised to a prosthetic distal femur.The lcp and screws were initially implanted on (b)(6) 2017 in a first revision surgery due to the previous hardware failing.The failed hardware from that surgery was originally implanted on (b)(6) 2017.Patient consequence is unknown.This report is for a 4.5 mm lcp® condylar plate 10 holes/242 mm-right.This is report 1 of 2 for (b)(4).This report will address the lcp condylar plate and unknown screws removed on (b)(6) 2018.The revision surgery on (b)(6) 2017 has been captured under (b)(4).
Event or Problem Description
There was no surgical delay.Procedure successfully completed.Patient outcome was stable.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The provided lot number and part number combination does not exist in the dhr records, therefore a review of the dhr cannot be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.